Connect with others who understand.

sign up log in
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Tysabri

Tysabri

Just wondering if anyone else is taking tysabri, and what are the side effects? What has the experience been like?

A MyMSTeam Member said:

I swear by Tysabri! It is the only medication I found that works for me. It keeps me out of a walker (for the most part) and provides me with independence. There was a six month period where I was unable to get my infusion due to various infections and I was miserable. I was numb from my toes to my chest and in my arms and hands. As a result, my footing was unreliable and driving was out of the question. I've been on it since 2010.

posted about 6 years ago
A MyMSTeam Member said:

My Neurologist Dr Phillips recommended it to me . I had been on Avonex for 11 yrs and I had an MRI showing that it wasn't working for me anymore. Dr Phillips was with TX Neurology in Dallas, but is now in research full time .I didn't know I was JC virus positive until after I was on tysabri for some time. I went off tysabri due to risk of PML. Wish I could be on it still. Dr Greenfield at TX Neurology recommended
I go to Tecfidera from tysabri when we discussed me being jc+. My last MRI which was quite recent showed no active lesions and he recommends that I stick with Tysabri. There were some areas of chg. and I need to discuss that with him.

I am happy to share my experience with you! Hope you remain JC-. Hopefully tysabri is doing it's job. If you are stressed you may have symptoms that you have experienced before,that aren't from a new lesion. I know it is scary to think about the PML, but as long as you look for any changes that might suggest it, your chance is minimized. Good luck to you!

posted about 6 years ago
A MyMSTeam Member said:

I had an allergic reaction. skin turned red. the nurses noticed it and they gave me something like benadryl. then they gave me something to prevent it before infusion. I had no other side effects besides that.
Would love to be on it again if I wasn't JC virus positive!

posted about 6 years ago
A MyMSTeam Member said:

I was on tysabri for 19 months.
I was taken of it due to the fact that it stopped working for me.
Until then it worked really really well with absolutely no side effects what so ever i was also jc positive from the very beginning.
it is a shame it stopped working, i am now on chemotherapy which gives me about 2 weeks releif which is better than non

posted about 6 years ago
A MyMSTeam Member said:

No relapse , no side effects ,

posted about 6 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in